MathSciNet Relay Station
MathSciNet bibliographic data
MR2383705 (2009e:47113) 47L05 (15A21 47A15)
Bernik, Janez; Drnovšek, Roman; Kokol Bukovšek, Damjana; Košir, Tomaž; Omladič, Matjaž Reducibility and triangularizability of semitransitive spaces of operators. Houston J. Math. 34 (2008), no. 1, 235–247.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement